MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117170
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including permanent injury; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol perfix plug light (device #1).An additional emdr was submitted to represent the bard/davol perfix plug (device #2).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that on or about (b)(6) 2014, the patient underwent surgery for repair of a right inguinal hernia and a bard/davol perfix light plug, large was implanted to repair the hernia defect.On or about (b)(6) 2017, the patient underwent an additional surgery to repair a left inguinal hernia.A bard/davol perfix plug, large was implanted to repair the hernia defect.On or about (b)(6) 2019, the patient underwent an explantation of the left groin plug and patch-plug and patch repair of recurrent left inguinal hernia.It is alleged that the patient was injured severely and permanently.The patient suffered pain, disability, hospitalizations and additional surgeries.It is also alleged that the patient has suffered and will continue to suffer physical pain, chronic pain, mental anguish, psychological stress, depression, has undergone and will likely require medical treatments and other forms of care.Attorney also alleges that the device was defective.

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10694759
Report Number1213643-2020-09478
Device Sequence Number3174439
Product Code FTL
UDI-Device Identifier00801741031007
UDI-Public(01)00801741031007
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;